# SDR ASOA201200552

- Difficulty date: February 9, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 30,508 hours, 27,064 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL CORRODED AROUND BOTH FWD AND AFT STOP FITTINGS.   REMOVED SERVICE DOOR SILL DUE TO CORROSION BE BEYOND LIMITS IAW SRM  31-42-21 AND 51-42-06.  INSTALLED NEW SERVICEBLE SERVICE DOOR SILL IAW SRM 51-42-21 AND 51-42-06.
